Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Got periods after taking a dose of duphaston. Should I continue taking it?

Hi, Dr. I am a 30 year old with very regular period. I did not get my periods in November, so I thought that i was pregnant. I had blood tests done which was negative. My doctor Prescibed me duphaston , for 10 days. I only took two tablets and then my periods came , should I continue with the rest of the duphastan. I am trying to conceive for 6 months now. My doctor wants wanted me to get my periods so that I could take Clomid . Kindly advise. Thank you
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
no there is no need of rest of the doses now.
you can start planning for pregnancy and opt for follicular study for same.
In case you have further questions you can consult me on health care magic forum and i will be happy to help
My URL is
Take care and wish you all the best.
Dr Manisha Jain.
Answered: Sat, 21 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor